# SDR UALA2009061101654

- Difficulty date: June 10, 2009
- Submitted: June 12, 2009
- Operation: Air carrier
- Aircraft: N671UA
- Make and model: Boeing 767322
- Aircraft serial: 30026
- Aircraft time: 35,242 hours, 9,381 cycles
- Engine: Pwa PW4056
- System (JASC): 2565 · Escape Slide
- Part: Latch
- Condition: Worn
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OVERWING SLIDE DOOR LATCH NR 3 SLIDER WORN.  INSTALLED NEW NR 3 DOOR LATCH; ADJUSTED, OPS CHECK GOOD.
